# SDR SWAA2021040731680

- Difficulty date: November 10, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT / FABRICATED NEW FLOOR PANEL 140CF AT AFT CARGO COMPARTMENTIAW B737-700 DWG 453A2610 REV.E MATERIAL P/N ALLUMINIUM SHEET 2024-T3 CLAD 0.80' P.O 190514 AND AMM B737-700 25-52-01-201-801
